Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Ranks of matrices over Ore domains


Authors: H. Bedoya and J. Lewin
Journal: Proc. Amer. Math. Soc. 62 (1977), 233-236
MSC: Primary 16A06
DOI: https://doi.org/10.1090/S0002-9939-1977-0437573-6
MathSciNet review: 0437573
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let R be a Noetherian Ore domain. Then rank M = inner rank M for every matrix M over R if and only if R is projective-free of global dimension at most 2.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A06

Retrieve articles in all journals with MSC: 16A06


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0437573-6
Keywords: Rank of matrices, Ore domain
Article copyright: © Copyright 1977 American Mathematical Society